# SDR HEEA084644

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N412PH
- Make and model: Bell 412EP
- Aircraft serial: 36140
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Part serial: 11647
- Condition: Erratic
- Location: Vor System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOR SYSTEM YELLOW NEEDLE ERRATIC. SENT TO HONEYWELL, KANSAS FOR INSPECTION AND REPAIR.
